# SDR 08FDEA04850

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,854 hours, 9,063 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 735874D
- Part serial: K0690
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 70 KTS, RGT ENG IDG 2 LOW PRESS AND NR 2 GEN FAULT, ABORTED TAKEOFF.  RESET GEN REST OFF LIGHT NORMAL KMEM.   NR 2 IDG 2 QTS LOW SERVICED PER MM 24-11-00, RAN ENG PER JRH, FOUND SERVICE PORT LEAKING 1 DROP EVERY 2 SEC.  REMOVED AND REPLACED SERVICE PORT PER MM 24-11-11.  OK FOR SERVICE.
